Affordable Access

Publisher Website

A (57, 14, 1) strongly regular graph does not exist

Authors
Journal
Indagationes Mathematicae (Proceedings)
1385-7258
Publisher
Elsevier
Publication Date
Volume
86
Issue
1
Identifiers
DOI: 10.1016/1385-7258(83)90047-1

Abstract

Abstract We show that a strongly regular graph with parameters n=57, k=14, λ=1, ν=4 ( (0,1)-eigenvalues: 1∗14, 38∗2, 18∗(−5); (1, −1)-eigenvalues: 1∗28, 38∗(− 5), 18∗9) does not exist.

There are no comments yet on this publication. Be the first to share your thoughts.